- Your cart is empty
- Continue Shopping
Advil Respiratory Allergy and Congestion Pain Relief Coated Tablets, Fever Reducer with Ibuprofen, Phenylephrine, HCl & Chlorpheniramine Maleate 4 mg, 50 Count
$42.33
Product Description
-One package of 50 coated tablets of Advil Allergy and Congestion Relief Tablets, Pain Reliever, Fever Reducer and Allergy Relief with Ibuprofen, Phenylephrine HCl and Chlorpheniramine Maleate 4 mg
-200mg ibuprofen pain medication temporarily relieves fever, minor body aches and headache
-Phenylephrine HCl 10 mg tablets with chlorpheniramine maleate 4mg work together to deliver sinus pressure relief, nasal congestion relief, runny nose relief and nasal swelling relief
-Coated Advil Allergy and Congestion tablets are easily portable, so you can have allergy relief ready whenever you need it
-Allergy and pain medicine for adults and children 12 years of age and older
Advil Allergy and Congestion Relief Tablets stop tough allergy and sinus symptoms in their tracks. This allergy and sinus medicine delivers multi-symptom relief in one pill. Each dose contains ibuprofen 200mg—an anti inflammatory pain reliever and fever reducer that fights headache, fever and body aches. Phenylephrine HCl 10mg—a nasal decongestant—and chlorpheniramine maleate 4 mg—an antihistamine— work together to control runny nose, sneezing, sinus pressure, nasal congestion and swelling, and itchy, watery eyes. Just one of these tablets helps control your tough allergy and sinus symptoms for four hours. These allergy relief tablets are easily portable, keeping you ready with sinus medicine whenever symptoms strike. Trust Advil to control your allergy and sinus symptoms.
Related products
Contact Us
7254 S , Welby Park Dr Ste B, West Jordan, UT 84088, United States
Newsletter Subscribe Don't miss out on thousands of super deals & get $25 coupon.

© Copyright 2022 Utah Chemist. All Rights Reserved. Developed by Ariftheone.
Reviews
There are no reviews yet.